Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-10 of 14 (Search time: 0.004 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
A divide-and-conquer approach in applying EM for large recursive models with incomplete categorical data

Kim, Sung-Horesearcher, COMPUTATIONAL STATISTICS & DATA ANALYSIS, v.50, no.3, pp.611 - 641, 2006-02

Asymptotic behavior of solutions to scalar conservation laws and optimal convergence orders to N-waves

Kim, Yong Jungresearcher, JOURNAL OF DIFFERENTIAL EQUATIONS, v.192, no.1, pp.202 - 224, 2003-07

Hyper-EM for large recursive models of categorical variables

Kim, Sung-Horesearcher, COMPUTATIONAL STATISTICS DATA ANALYSIS, v.33, no.4, pp.401 - 424, 2000-06

Delay Analysis of OFDMA-Aloha

Mutairi, Abdulmohsen; Roy, Sumit; Hwang, Gangukresearcher, IEEE TRANSACTIONS ON WIRELESS COMMUNICATIONS, v.12, no.1, pp.89 - 99, 2013-01

Asymptotics and computation of the solution to the conductivity equation in the presence of adjacent inclusions with extreme conductivities

Kang, Hyeonbae; Lim, Mikyoungresearcher; Yun, KiHyun, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.99, no.2, pp.234 - 249, 2013-02

Power-Efficient Load Distribution for Multihomed Services With Sleep Mode Over Heterogeneous Wireless Access Networks

Lee, Joohyung; Dinh, Nga T.; Hwang, Gangukresearcher; Choi, Jun Kyunresearcher; Han, Chimoon, IEEE TRANSACTIONS ON VEHICULAR TECHNOLOGY, v.63, no.4, pp.1843 - 1854, 2014-05

Evolution of Dispersal with Starvation Measure and Coexistence

Kim, Yong-Jungresearcher; Kwon, Ohsang, BULLETIN OF MATHEMATICAL BIOLOGY, v.78, no.2, pp.254 - 279, 2016-02

Unbounded solutions for a periodic phase transition model

Byeon, Jaeyoungresearcher; Rabinowitz, Paul H., JOURNAL OF DIFFERENTIAL EQUATIONS, v.260, no.2, pp.1126 - 1153, 2016-01

The relationship between stochastic and deterministic quasi-steady state approximations

Kim, Jae Kyoungresearcher; Josic, Kresimir; Bennett, Matthew R., BMC SYSTEMS BIOLOGY, v.9, 2015-11

Generalizing a theorem of Richard Brauer

Im, Bo-Haeresearcher; Larsen, Michael, JOURNAL OF NUMBER THEORY, v.128, no.12, pp.3031 - 3036, 2008-12

rss_1.0 rss_2.0 atom_1.0